2010/06/09

Paracetamol

Trade name:
Daynafed EX

International name:
Paracetamol (Paracetamol)

Group Affiliation:
Analgetic non-narcotic means

Description of the active substance (INN):
Paracetamol

Dosage Form:
capsule, effervescent powder for solution for oral use [for children], solution for infusion, Solution for oral use [for children], syrup, rectal suppositories, rectal suppositories [children], a suspension for oral, suspension

Mode of action:
Non-opioid analgesics, blocks and TSOG1 TSOG2 predominantly in the CNS, acting on pain centers and thermoregulation. In inflamed tissue the cellular peroxidase neutralize the influence of paracetamol on COX, which explains the almost complete absence of anti-inflammatory effect. The absence of a blocking effect on the synthesis of Pg in peripheral tissues determines that it has no negative effect on water-salt metabolism (delay of Na + and water) and gastrointestinal mucosa.

Indications:
Feverish syndrome on a background of infectious diseases, pain (mild to moderate severity): arthralgia, myalgia, neuralgia, migraine, toothache and headache, algomenorrhea.

Contraindications:
Hypersensitivity, the neonatal period (up to 1 month). C care. Renal and hepatic failure, benign hyperbilirubinemia (including Gilbert's syndrome), viral hepatitis, alcoholic liver disease, alcoholism, pregnancy, lactation, old age, early infancy (up to 3 months), lack of glucose-6-phosphate dehydrogenase; diabetes mellitus (for syrup).

Side effects:
On the part of the skin: itching, skin rash and mucous membranes (usually erythematous, rash), angioedema, erythema multiforme exudative (including Stevens-Johnson syndrome), toxic epidermal necrolysis (Lyell's syndrome). On the part of the CNS (usually develops when taking high doses): dizziness, psychomotor agitation, and disorientation. On the part of the digestive system: nausea, epigastric pain, increased activity of "liver" enzymes, usually without the development of jaundice, gepatonekroz (dose-dependent effect). From the Endocrine: hypoglycemia, up to hypoglycemic coma. From the side of blood: anemia, sulfgemoglobinemiya and methemoglobinemia (cyanosis, shortness of breath, pain in the heart), hemolytic anemia (especially for patients with deficiency of glucose-6-phosphate dehydrogenase). With prolonged use at high doses - aplastic anemia, pancytopenia, agranulocytosis, neutropenia, leukopenia, thrombocytopenia. On the part of the urinary system: (in large doses) - nephrotoxicity (renal colic, interstitial nephritis, papillary necrosis). Overdosage. Symptoms (acute overdose develops within 6-14 h after administration of paracetamol, chronic - within 2-4 days after exceeding the dose) acute overdose: dysfunction of the gastrointestinal tract (diarrhea, decreased appetite, nausea and vomiting, abdominal discomfort and / or pain in the abdominal), increased sweating. Symptoms of chronic overdose: development hepatotoxic effect, characterized by common symptoms (pain, fatigue, weakness, increased sweating), and specific, characterizing liver lesions. As a result, may develop gepatonekroz. Hepatotoxic effect of paracetamol may be complicated by the development of hepatic encephalopathy (disturbances of thinking, CNS depression, stupor), convulsions, respiratory depression, coma, cerebral edema, hypocoagulation, the development of DIC-syndrome, hypoglycemia, metabolic acidosis, arrhythmia, collapse. Rarely abnormal liver function developed at lightning speed and can be complicated by kidney failure (renal tubular necrosis). Treatment: An Introduction donators of SH-groups and precursors of glutathione synthesis - through methionine 8-9 h after the overdose, and N-acetylcysteine - 12 pm The need for additional therapeutic interventions (further introduction of methionine, in / in the introduction of N-acetylcysteine) is determined depending on the concentration of paracetamol in the blood, as well as the time elapsed after the reception.

Dosage and administration:
Inside, with plenty of fluid after 1-2 hours after meals (reception immediately after a meal leads to delay the onset of action). Adults and adolescents older than 12 years (body weight 40 kg) single dose - 500 mg and the maximum one-time dose - 1 of Multiplicity purpose - to 4 times a day. The maximum daily dose - 4 g and the maximum duration of treatment - 5-7 days. In patients with disorders of the liver or kidneys, with Gilbert syndrome, in elderly patients with daily dose should be reduced and increase the interval between doses. Children: The maximum daily dose for children up to 6 months (up to 7 kg) - 350 mg, up to 1 year ( to 10 kg) - 500 mg, up to 3 years (15 kg) - 750 mg, up to 6 years (up to 22 kg) - 1 g, up to 9 years (30 kg) - 1.5 g, up to 12 years (up to 40 kg) - 2 years in the form of a suspension: Children 6-12 years - 10-20 ml (5 ml - 120 mg), 1-6 years - 5-10 mL, 3-12 months - 2.5-5 ml. The dose for children aged 1 to 3 months is determined individually. Multiplicity pattern - 4 times a day interval between each reception - at least 4 h. The maximum duration of treatment without consulting a doctor - 3 days (for admission as an antipyretic drug) and 5 days (as an analgesic). Rectally. Adults - 500 mg 1-4 times a day and a maximum single dose - 1 g, the maximum daily dose - 4 PM Children 12-15 years - 250-300 mg 3-4 times a day, and 8-12 years - 250 -300 mg 3 times daily, 6-8 years - 250-300 mg 2-3 times a day, 4-6 years - 150 mg 3-4 times a day, 2-4 years - 150 mg 2 - 3 times a day, 1-2 years - 80 mg 3-4 times a day, from 6 months to 1 year - 80 mg 2-3 times a day from 3 months to 6 months - 80 mg 2 times day.

Cautions:
With the continued feverish syndrome during treatment with paracetamol for more than 3 days, and pain for more than 5 days is required doctor's consultation. The risk of liver damage increases in patients with alcoholic hepatosis. Distorts the performance of laboratory research in quantitative determination of glucose and uric acid in plasma. During the long treatment is necessary to monitor patterns of peripheral blood and functional state of the liver. syrup contains 0.06 XE sucrose 5 ml, which should be considered when treating patients with diabetes mellitus.

Interactions:
Urikozuricheskih reduces the effectiveness of drugs. Concomitant use of paracetamol at high doses increases the effect of anticoagulant drugs (reduced synthesis prokoagulyantnyh factors in the liver). Inductors microsomal oxidation in the liver (phenytoin, ethanol, barbiturates, rifampicin, fenilbutazon, tricyclic antidepressants), ethanol, and hepatotoxic drugs increase the production hydroxylated active metabolites, leading to the possibility of severe intoxication, even with a small overdose. Prolonged use barbiturates reduce the effectiveness of paracetamol. Ethanol contributes to the development of acute pancreatitis. microsomal oxidation inhibitors (including cimetidine) can reduce the risk of hepatotoxic action. Long-term joint use of paracetamol, etc . NSAIDs increases the risk of "analgesic" nephropathy and renal papillary necrosis, onset of end-stage renal failure. Simultaneous long-term assignment in high doses of paracetamol and salicylates increases the risk of kidney cancer or bladder. Diflunisal increases the plasma concentration of paracetamol by 50% - the risk of hepatotoxicity . myelotoxic drugs increase the expression gematotoksichnosti drug.


Description of the drug Daynafed EX is not intended for purposes of treatment without the participation of a physician.